Journal of Nonlinear Mathematical Physics

Volume 4, Issue 1-2, May 1997, Pages 69 - 77

Variational Symmetry in Non-integrable Hamiltonian Systems

Authors
Umeno KEN
Corresponding Author
Umeno KEN
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1997.4.1-2.8How to use a DOI?
Abstract
We consider the variational symmetry from the viewpoint of the non-integrability criterion towards dynamical systems. That variational symmetry can reduce complexity in determining non-integrability of general dynamical systems is illustrated here by a new non-integrability result about Hamiltonian systems with many degrees of freedom.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
4 - 1
Pages
69 - 77
Publication Date
2006/12
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1997.4.1-2.8How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Umeno KEN
PY  - 2006
DA  - 2006/12
TI  - Variational Symmetry in Non-integrable Hamiltonian Systems
JO  - Journal of Nonlinear Mathematical Physics
SP  - 69
EP  - 77
VL  - 4
IS  - 1-2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1997.4.1-2.8
DO  - https://doi.org/10.2991/jnmp.1997.4.1-2.8
ID  - KEN2006
ER  -